I was prescribed Aldara cream for keratosis on my face and I unknowingly used it all over my face thinking it was similar to a retinol cream and not an actual CHEMOTHERAPY cream. I was NOT informed of the potential dangers of this cream by the doctor nor the pharmacist and to not over use it on large areas. I have since endured horrible side effects that continue several weeks after stopping treatment. These include severe head pain, intense inner ear pain, dizziness, swollen lymph nodes, sore throat and insomnia to name only a few. Is there anyone who has experienced similar side effects and if so how have you treated them, what works and is there hope for a full recovery? I have not found any Doctor or specialist who can treat me and I am scared to death that these side effects will do irreversible damage and I will never recover from this poison. Can someone help me?
I would seek immediate medical attention... ie... the er, let them know of your symptoms ... keep face clean, and stop all other facial applications... use ibuprofen for headache and or fever and try and be seen as soon as possible... blaze22
- Aldara Information for Consumers
- Aldara Information for Healthcare Professionals (includes dosage details)
- Side Effects of Aldara (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 11 Jul 2011 • 2 answers
I have basal cell carcinoma on my face and an ear. Has anyone used Aldara to treat BCC? What are the
Updated 28 Feb 2012 • 2 answers
Updated 17 Jul 2012 • 2 answers
Updated 25 Nov 2013 • 1 answer
Updated 25 Feb 2019 • 2 answers